# SDR SWI2023F00473

- Difficulty date: September 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE ATTACHMENT RH AFT DRAG ANGLE POSSIBLE CRACK   (C-CHECK RO 11/10/2023)   REMOVED, FABRICATED AND REPLACED WITH NEW RH AFT DRAG ANGLE AT FUSELAGE TO VERT STAB ATTACHMENT REF REO 670-55-31-018 REV -A DATED 2016-11-10. COMPLIED WITH ALL STEPS OF REO 670-55-31-018 REV -A DATED 2016-11-10. COMPLIED WITH 51-900-1002-SKY.
